# SDR AALA202509265484

- Difficulty date: September 25, 2025
- Submitted: September 27, 2025
- Operation: Air carrier
- Aircraft: N852NN
- Make and model: Boeing 737823
- Aircraft serial: 40581
- Aircraft time: 44,656 hours, 18,991 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LIGHT ABOVE OVERHEAD BIN AT ROW 25-27 (LEFT SIDE) IS DETACHED. RESECURED EMERGENCY LIGHT ABOVE OVERHEAD BIN ROW 25-27(LEFT SIDE).
